# SDR SIMA200334501

- Difficulty date: December 10, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4135
- Condition: Failed
- Location: Hoizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3544 - PITCH TRIM SYSTEM 1-2 INOPERATIVE ON EICAS.  COMPLIED WITH ETN EB27-022 AND PERFORMED TROUBLESHOOTING IAW EMB FAULT ISOLATION MANUAL.  REMOVED AND INSTALLED HSCU.  OPERATIONAL CHECK GOOD IAW 27-40-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
